Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 25, 2021, 4:57 PM EDT for Monroe County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2021, 4:57 PM EDT (20:57 UTC)
- Expired
- Jul 25, 2021, 5:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
County Monroe County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1340 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419
WWUS82 KMFL 252057
SPSMFL
Special Weather Statement
National Weather Service Miami FL
457 PM EDT Sun Jul 25 2021
FLZ069-070-075-252145-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
457 PM EDT Sun Jul 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND NORTHERN
MAINLAND MONROE COUNTIES UNTIL 545 PM EDT...
* At 457 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles northwest of Loop Road Ee
Center, or 16 miles east of Chokoloskee, moving southwest at 10
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Wilderness Waterway and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2566 8136 2573 8134 2589 8125 2612 8114
2624 8106 2625 8092 2613 8089 2576 8098
2546 8125
TIME...MOT...LOC 2057Z 043DEG 10KT 2581 8110
$$
SPMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 25, 3:59 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 25, 3:59 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
359 PM EDT Sun Jul 25 2021
.SHORT TERM (Now through Monday)...
Scattered to numerous showers and thunderstorms will continue for
the rest of this afternoon and into the evening hours as an area of
low pressure off of the northern Florida coastline continues to
drift towards the southwest. With plenty of lower level moisture in
place combined with a weak steering flow, the potential for flooding
from repeated rounds of heavy rainfall will be in place this
afternoon and this evening. Therefore, the Flood Watch will remain
in effect for all of the east coast metro areas as well as Collier
County. A few strong thunderstorms cannot be ruled out as well
especially across the interior sections later this afternoon and
early this evening. The strongest thunderstorms could contain gusty
winds, heavy downpours, and frequent lightning.
For Monday, the latest model guidance continues to show the area of
low pressure to the north slowly move across northern Florida. At
the same time, a ridge of high pressure in the western Atlantic
continues to slowly build westward towards the area. This will help
to keep South Florida under a south to southeasterly flow during
this time frame. With abundant moisture still in place from the area
of low pressure to the north, scattered to numerous showers and
thunderstorms will develop once again as the sea breezes develop and
move inland. The potential for flooding will still remain in place
as the steering flow remains rather weak. A few strong thunderstorms
will be possible once again on Monday afternoon and into Monday
evening. The strongest thunderstorms could contain gusty winds,
heavy downpours, and frequent lightning. High temperatures on Monday
will generally range from the upper 80s across the east coast to the
lower 90s across the interior sections.
.LONG TERM (Monday Night through Sunday)...
Southern flow will prevail early next week around the western
periphery of the Bermuda high centered across the western
Atlantic. This will continue to allow diurnally driven convection
during the day. With this flow regime, both coasts and interior
look to have rather equal precip probs. Temperatures will be
seasonable for this timeframe with the warmest temperatures
(generally interior away from the coasts).
Looking aloft, a very robust H5 ridge will set up across the
central part of the US. This will keep northwest or westerly flow
over our region through the time as a trough axis extends from New
England down to the northeast Florida coast. This will keep upper
levels slightly cooler and allow for the continued typical South
Florida summer regime.
&&
.AVIATION(18Z TAFS)...
Scattered to numerous showers and thunderstorms will continue across
the region this afternoon and into the evening hours. There could be
periods of MVFR or even IFR in and around shower and thunderstorm
activity. South southeasterly winds will become light and variable
across the east coast terminals later this evening. At KAPF, west
southwesterly winds will diminish later this evening as well.
&&
.MARINE...
A light south to southeasterly flow will continue across the local
waters for the rest of the weekend and into the early portion of
next week. There may be a northerly swell developing over the
Atlantic waters early in the week as an area of low pressure
continues to drift towards the west southwest across Northern and
Central Florida. Scattered to numerous showers and thunderstorms
will be possible across the Atlantic and Gulf waters each day
through the middle of the week. Winds and waves could be locally
higher in and around any shower or thunderstorm.
&&
.HYDROLOGY...
With forecasted PWAT values around or above 2 inches across South
Florida, scattered to numerous showers and thunderstorms will
continue throughout the rest of the weekend and into early next
week. This, combined with a light steering flow and repeated rounds
of heavy rainfall, could create the potential for flooding across the
poor drainage areas along the east coast as well as Collier County.
Additional rainfall amounts of a general 2 to 4 inches are possible
across South Florida through Monday evening with locally higher
amounts. With grounds already saturated from recent heavy rainfall,
the Flood watch will remain in effect through Monday evening across
all of the east coast metro areas as well as Collier county.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 78 90 79 92 / 40 60 20 60
West Kendall 77 90 77 92 / 50 60 20 60
Opa-Locka 78 90 77 92 / 40 60 20 60
Homestead 77 89 77 91 / 50 50 20 60
Fort Lauderdale 78 88 79 90 / 40 60 20 60
N Ft Lauderdale 78 89 79 90 / 40 60 20 60
Pembroke Pines 78 90 77 90 / 40 60 20 60
West Palm Beach 77 90 77 91 / 40 60 20 60
Boca Raton 78 90 78 91 / 40 60 20 60
Naples 77 90 77 90 / 50 60 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Monday evening for FLZ068>070-072-074-168-
172-173.
AM...None.
GM...None.
&&
Tonight/Monday and Aviation/Marine/Hydrology...CWC
Monday Night through Sunday...Frye
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jul 25, 4:18 PM EDT, 39 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 418 PM EDT Sun Jul 25 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 260830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 418 PM EDT Sun Jul 25 2021 ...Flood Watch Remains in Effect For Portions of South Florida... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Scattered to numerous showers and thunderstorms will develop across most of South Florida. The primary impacts will be lightning strikes, gusty winds, and locally heavy rainfall. Flooding: Localized flooding is possible due to slow moving heavy downpours from thunderstorms over low lying and poor drainage areas. Highest chances of significant flooding will reside over the metropolitan areas of South Florida. Wind: A few storms could become strong producing damaging wind gusts up to 45 mph this evening. Waterspouts: There is a slight chance of waterspouts over the local South Florida waters. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered to numerous showers and thunderstorms are possible each day with increased potential for flooding across the metro areas of South Florida on Monday. Frequent lightning, heavy downpours, and gusty winds will be possible with the strongest thunderstorms. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 25, 3:15 PM EDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Miami FL 315 PM EDT Sun Jul 25 2021 FLZ067-071-072-252000- Inland Broward County FL-Metro Broward County FL- Inland Palm Beach County FL- 315 PM EDT Sun Jul 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 400 PM EDT... * At 315 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Sawgrass Mills Mall to near Pembroke Pines. These storms were nearly stationary. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Pembroke Pines, Miramar, Coral Springs, Davie, Plantation, Sunrise, Tamarac, Lauderhill, Weston, Cooper City, Sawgrass Mills Mall, Sunshine Acres, Intersection I-75 And U.S. 27, Intersection I-75 And Griffin Road, Pine Island Ridge, Markham Park and Ramblewood East. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2634 8046 2596 8049 2599 8030 2628 8024 TIME...MOT...LOC 1915Z 069DEG 3KT 2620 8034 2603 8037 SB/SM
Special weather statement, Jul 25, 3:55 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Miami FL 355 PM EDT Sun Jul 25 2021 FLZ067-068-252030- Inland Palm Beach County FL-Metro Palm Beach County FL- 355 PM EDT Sun Jul 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 430 PM EDT... * At 355 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Village Of Golf, or 7 miles south of Wellington, moving south at 10 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Boca Raton, Wellington, Loxahatchee NWR, Mission Bay, Hamptons At Boca Raton, Kings Point, Whisper Walk, Boca Del Mar, Aberdeen, Boca West, Aberdeen Golf Course, South County Regional Park, Morikami Park, Villages Of Oriole, Boca Raton Equestrian and Sandalfoot Cove. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2663 8027 2658 8012 2634 8015 2643 8043 TIME...MOT...LOC 1955Z 018DEG 8KT 2654 8021 SB/SM
Special weather statement, Jul 25, 4:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
457 PM EDT Sun Jul 25 2021
FLZ069-070-075-252145-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
457 PM EDT Sun Jul 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND NORTHERN
MAINLAND MONROE COUNTIES UNTIL 545 PM EDT...
* At 457 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles northwest of Loop Road Ee
Center, or 16 miles east of Chokoloskee, moving southwest at 10
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Wilderness Waterway and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2566 8136 2573 8134 2589 8125 2612 8114
2624 8106 2625 8092 2613 8089 2576 8098
2546 8125
TIME...MOT...LOC 2057Z 043DEG 10KT 2581 8110
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:07 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 89 min |
| Jul 25, 2:59 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 50 min |
| Jul 25, 3:15 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 25, 3:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.